A Very Important Meeting
Two years after first using Trimovate, having lost all faith in 'skin doctors', I made the very difficult decision to contact my local Dermatologist. He was very kind to me and he took the time to listen to my story. I told him that I had been using various topical steroids on my face twice-daily for over 4 years. Immediately he warned me that if I didn't stop using Trimovate on my face, it would cause irreparable damage. At that point, my skin was going into atrophy. I was covered in Rosacea (caused by over-use of the steroids). It was so thin and transparent, it would go bright red and blotchy all over if I splashed water on it, or smiled, or touched it. I was so scared but I had to listen to what he was advising me to do. There was only one outcome and having already tried to stop using steroid cream once before, I had an insight into the pain and upset that was to follow.
Then came the tears. For hours I sobbed. The tears kept flowing as I began to think of life without steroid cream. How could I go on without it? It had become my crutch, not only physically, but mentally too. I knew what was in store for me and I was petrified. At that moment in time, I couldn't imagine my life without Trimovate. It is such a powerful drug and I was completely hooked.
The decision was to cut down to using Trimovate once a day for a week. I would cut down to once every 2 days, then gradually cut down to a point where I tapered off completely. This final day happened to arrive on Christmas Eve 2011.